Journal de Théorie des Nombres de Bordeaux
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Théor. Nombres Bordx., 2019, Volume 31, Issue 3, Pages 573–602 (Mi jtnb1)  

On the few products, many sums problem

B. Murphy, M. Rudnev, I. D. Shkredovabc, Yu. N. Shteinikov

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences
b Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
c Moscow Institute of Physics and Technology (National Research University), Dolgoprudny, Moscow Region

Funding Agency Grant Number
Russian Science Foundation 19-11-00001



Bibliographic databases:
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jtnb1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021